PMO OpenIR  > 期刊(老文献)
An analytical function of the probabilities of perception and its application to the calculation of the population index in the visual observation of meteors
Wu, GJ
2005-10-01
Source PublicationNEW ASTRONOMY
ISSN1384-1076
Volume11Issue:1Pages:68-79
AbstractThe probability of perception is an indispensable quantity in the visual observation of meteors. A new analytic function of the probabilities of perception is given, in which there is no uncertainty of the old fitting since any order of derivative of the function is also a single value and smooth. In virtue of the advantage that the function is convenient for the computation and analysis, several methods for calculating the population index r have also been compared with the aid of the analog calculation with a computer. It has been confirmed that the frequently used least square fitting method is not so good as thought. In addition, the best way to get a credible value of the population index is also deeply discussed. (C) 2005 Elsevier B.V. All rights reserved.
KeywordMeteor Probability Of Perception Population Index Computational Method
Subject AreaAstronomy & Astrophysics
WOS HeadingsScience & Technology ; Physical Sciences
DOI10.1016/j.newast.2005.05.006
WOS KeywordSHOWER
Indexed BySCI
Language英语
WOS Research AreaAstronomy & Astrophysics
WOS SubjectAstronomy & Astrophysics
WOS IDWOS:000232917200007
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/4036
Collection期刊(老文献)
Affiliation1.Chinese Acad Sci, Natl Astron Observ, Yunnan Observ, Kunming 650011, Peoples R China
2.Chinese Acad Sci, Purple Mt Observ, Nanjing, Peoples R China
Recommended Citation
GB/T 7714
Wu, GJ. An analytical function of the probabilities of perception and its application to the calculation of the population index in the visual observation of meteors[J]. NEW ASTRONOMY,2005,11(1):68-79.
APA Wu, GJ.(2005).An analytical function of the probabilities of perception and its application to the calculation of the population index in the visual observation of meteors.NEW ASTRONOMY,11(1),68-79.
MLA Wu, GJ."An analytical function of the probabilities of perception and its application to the calculation of the population index in the visual observation of meteors".NEW ASTRONOMY 11.1(2005):68-79.
Files in This Item:
File Name/Size DocType Version Access License
2005020An analytical(220KB) 开放获取--View Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, GJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, GJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, GJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 2005020An analytical function of the probabilities of perception and its application to the calculation of the population index in the visual observation of meteors .pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.